The notion of ‘simple proof’​.

The Royal Society of London: Philosophical Transactions (2019)

Authors
Reinhard Kahle
University Tübingen
Inês Hipólito
Humboldt-University, Berlin
Abstract
In 2000, Rüdiger Thiele [1] found in a notebook of David Hilbert, kept in Hilbert's Nachlass at the University of Göttingen, a small note concerning a 24th problem. As Hilbert wrote, he had considered including this problem in his famous problem list for the International Congress of Mathematicians in Paris in 1900
Keywords No keywords specified (fix it)
Categories (categorize this paper)
Buy this book Find it on Amazon.com
Options
Edit this record
Mark as duplicate
Export citation
Find it on Scholar
Request removal from index
Revision history

Download options

PhilArchive copy


Upload a copy of this paper     Check publisher's policy     Papers currently archived: 64,291
External links

Setup an account with your affiliations in order to access resources via your University's proxy server
Configure custom proxy (use this if your affiliation does not provide a proxy)
Through your library

References found in this work BETA

No references found.

Add more references

Citations of this work BETA

No citations found.

Add more citations

Similar books and articles

Hilbert 24th Problem.Inês Hipólito & Reinhard Kahle - 2019 - Philosophical Transactions of the Royal Society A 1 (Notion of Simple Proof).
What is a Proof?Reinhard Kahle - 2015 - Axiomathes 25 (1):79-91.
Cut-Elimination for Simple Type Theory with an Axiom of Choice.G. Mints - 1999 - Journal of Symbolic Logic 64 (2):479-485.
Cut-Elimination for Simple Type Theory with an Axiom of Choice.G. Mints - 1999 - Journal of Symbolic Logic 64 (2):479-485.
A Simple Proof That Super-Consistency Implies Cut Elimination.Gilles Dowek & Olivier Hermant - 2012 - Notre Dame Journal of Formal Logic 53 (4):439-456.
Proof and Canonical Proof.Bernhard Weiss - 1997 - Synthese 113 (2):265-284.
Some Applications of Computable One-One Numberings.Martin Kummer - 1990 - Archive for Mathematical Logic 30 (4):219-230.
Completeness of MLL Proof-Nets W.R.T. Weak Distributivity.Jean-Baptiste Joinet - 2007 - Journal of Symbolic Logic 72 (1):159 - 170.

Analytics

Added to PP index
2018-11-15

Total views
0

Recent downloads (6 months)
0

How can I increase my downloads?

Downloads

Sorry, there are not enough data points to plot this chart.

My notes